# SDR CA060817004

- Difficulty date: May 18, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Gasket
- Part number: 305265501
- Condition: Broken
- Location: Bleed Valve
- Part time: 1,390 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE AT TAKEOFF AND CRUISE AT 40,000 FT AND ABOVE REQUIRED N2 TO BE HIGHER BY 1 - 1.5 PERCENT HIGHER THAN NORMAL FOR A SPECIFIC N1.   PROBELEM FOUND TO BE A COMPRESSOR BLEED VALVE NOT CLOSING COMPLETELY.  PROBLEM CAUSED BY LEAKING (BROKEN) GASKET BETWEEN COMPRESSOR BLEED VALVE AND BLEED VALVE SERVO (TORK MOTOR).  (TC NR 20060817004)
